# SDR CA061120008

- Difficulty date: November 17, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 25,563 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 6111 · Propeller Blade Section
- Part: Spacer
- Part number: 78229911
- Condition: Torn
- Location: Propeller
- Component: Propeller, Hamstd
- Component part number: 14SF5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADE INSPECTED AND FOUND TIGHT IN HUB. INVESTIGATION REVEALED PROP BLADE SPACER HAD FAILED. PROP BLADE REMOVED AND NEW SPACER INSTALLED. PROP BLADE REINSTALLED AND GROUND RUN CHECKED SERVICEABLE.
